Side Effects ...

Today, has been a day of side effects from the new chemo cocktail....Running a fever was the first one....as that passed...then came the cold sweats....and sleep...lots of lots of sleep....I wipe his head down from all the sweat...I make him comfortable...I try to get him to eat and drink enough fluids...
He has numbness in his finger tips and in his toes....and a sharp pain on either side of his temples.
The visiting nurse said that all those things are due to the chemo....but if they get worse than we are to call the Doctor ASAP....The problem is that Michael is not a complainer...and I have to force this information out of him....Now, I can usually see some of the difference in his behavior...but I certainly can't feel the level of pain or discomfort...I am tired....tonight...and yet, I cannot sleep...keeping one eye open and both ears listening to sounds that may give me some idea ...a moan...a discomfort sound...I am hoping tomorrow will be a better day....that things will start to disappear...and that I will be able to help him in better ways...

4 comments:

swaney3 said...

Your a good wife, I'm sure your husband appreciates you. I know I would.

Barb said...

You are an amazing and loving woman. You and Michael are in my prayers.

Hugs

~Red Tin Heart~ said...

Pattie, my heart is with you. Your words touched me very much. It has been hard for me to reach outside of myself at times since John has died. But I find when I do I feel better. It is still very raw but each day has gotten better. If you ever need to talk I am here.

Love Nita

intelligence said...

gucci purse
cheap gucci
cheap gucci
gucci wallets
prada